# SDR VNAA2009070100008

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 12,400 hours, 12,958 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED POSSIBLE CAPTAINS WINDSHIELD DELAMINATION AND DIVERTED INTO TRI LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL AND FOUND DELAMINATION AND WINDSHIELD WITHIN LIMITS.  AIRCRAFT WAS RELEASED FOR SERVICE.
